User Information: Package Insert
Read this entire package insert carefully before starting to take this medication, as it contains important information for you.
-Keep this package insert, as you may need to refer to it again.
-If you have any questions, consult your doctor or pharmacist.
-This medication has been prescribed for you only, and you should not give it to others who have the same symptoms as you, as it may harm them.
-If you experience any adverse effects, consult your doctor or pharmacist, even if they are not listed in this package insert.
Paracetamol Kern Pharma belongs to a group of medicines called analgesics and antipyretics.
This medication is indicated for the symptomatic treatment of mild to moderate pain, and to reduce fever.
Do not take Paracetamol Kern Pharma
-If you are allergic to paracetamol or any of the other components of Paracetamol Kern Pharma.
-If you have any liver disease.
Warnings and precautions
Do not take more than the recommended dose in the section 3. How to take Paracetamol Kern Pharma.
If the pain persists for more than 5 days (3 days for children), the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you must interrupt the treatment and consult a doctor.
This medication should not be administered to children under 6 years old because it does not allow for dosages less than 325 mg per dose (half tablet). For the administration of the indicated doses in this population group, other presentations should be used.
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day) may cause liver damage.
In chronic alcoholics, you should be careful not to take more than 2 g/day of paracetamol.
In patients with renal, cardiac, or pulmonary diseases, and in patients with anemia, consult a doctor before taking the medication.
During treatment with Paracetamol Kern Pharma, inform your doctor immediately if:
If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have chronic malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Interference with analytical tests
If you are to undergo any diagnostic test (including blood, urine, skin tests using allergens, etc...) inform your doctor that you are taking/using this medication, as it may alter the results.
Use of Paracetamol Kern Pharma with other medications
Inform your doctor or pharmacist if you are using, or have recently used, any other medication, including those acquired without a prescription.
Paracetamol may interact with the following medications:
Flucloxacillin (antibiotic), due to a severe risk of alteration of the blood and fluids (denominated metabolic acidosis with high anion imbalance) that must be treated urgently (see section 2).
Do not use with other analgesics (pain-relieving medications) without consulting a doctor.
Consult your doctor or pharmacist before using any medication.
The consumption of medications during pregnancy can be hazardous to the embryo and the fetus. If you are pregnant or think you may be, consult your doctor before taking Paracetamol Kern Pharma.
If necessary, Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Paracetamol is excreted in breast milk, so women in the lactation period should consult a doctor before using this medication.
No effects have been described that affect driving and operating machinery.
Follow exactly the administration instructions contained in this leaflet or those indicated by your doctor, pharmacist, or nurse. If in doubt, ask your doctor, pharmacist, or nurse.
The recommended dose is:
Adults: the usual dose for adults is ½ to 1 tablet (325 to 650 mg) every 4-6 hours. Do not take more than 6 tablets in 24 hours.
Patients with liver or kidney disease: consult a doctor.
Children under 6 years: use other presentations because Paracetamol Kern Pharma contains more doses than should be administered to these children.
Children 6 to 11 years: the usual dose is half a tablet (325 mg), every 4 – 6 hours. Do not take more than 2 and a half tablets (1.625 mg) in 24 hours.
Children over 12 years: the usual dose is ½ to one tablet, every 4 – 6 hours. Do not take more than 5 tablets in 24 hours.
Method of use and route of administration:
The tablets should be taken orally with a glass of water and if you want to administer half of the dose of the tablet, you should split the tablet along the groove.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take more Paracetamol Kern Pharma than you should
If you have taken more Paracetamol than you should, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone: 91 5620420, indicating the medication and the amount ingested.
If you have taken an overdose, you should go quickly to a medical center, even if you do not have symptoms, as they often do not appear until three days after taking the overdose, even in cases of severe poisoning.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of ingesting the medication.
Patients undergoing treatment with barbiturates or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to take Paracetamol Kern Pharma
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember and take the next doses with the indicated interval (4 – 6 hours).
Like all medications, Paracetamol Kern Pharma may produce adverse effects, although not all people may experience them.
Paracetamol Kern Pharma may damage the liver at high doses or with prolonged treatment. Skin eruptions and blood alterations may also appear.
Severe skin reactions have been rarely reported.
Adverse effects of unknown frequency (cannot be estimated from available data): A serious illness that may cause blood to become more acidic (designated as metabolic acidosis) in patients with serious illness who use paracetamol (see section 2).
If you consider any of the adverse effects you experience to be severe or if you notice any adverse effect not mentioned in this prospectus, inform your doctor or pharmacist.
Keep out of sight and reach of children.
This medication does not require special conditions for conservation.
Do not use Paracetamol Kern Pharma after the expiration date indicated on the packaging after CAD. The expiration date is the last day of the month indicated.
Medicines should not be thrown down the drains or in the trash. Dispose of the packaging and medicines you no longer need at the SIGRE collection point at the pharmacy.If in doubt, ask your pharmacist how to dispose of the packaging and medicines you no longer need.By doing so, you will help protect the environment.
Composition of Paracetamol Kern Pharma
-The active ingredient is Paracetamol. Each tablet contains 650 mg of paracetamol.
-The other components are:maize pregelatinized starch, stearic acid and povidone.
Appearance of the product and content of the packaging
Paracetamol Kern Pharma are white, oblong, biconvex and scored tablets.
The boxes are of 20 or 40 tablets conditioned in PVC/aluminium blister.
Holder of the marketing authorization and responsible for manufacturing
Kern Pharma, S.L.
Venus, 72 - Pol. Ind.Colón II
08228 Terrassa - Barcelona
Spain
Last review date of this leaflet: February 2025
The detailed and updated information of this medicine is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/.
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.